# SDR TIMA20170203002

- Difficulty date: February 3, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N194GA
- Make and model: Beech 1900C
- Aircraft serial: UB8
- Aircraft time: 39,088 hours, 52,354 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 11464000013
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS CRACKS WERE FOUND IN THE VERTICAL STAB RIBS.  THE CRACKS WERE LOCATED IN THE STRINGER TO RIB JUNCTIONS.  SIX CRACKS WERE ON THE RIGHT SIDE AND SEVEN ON THE LEFT SIDE OF THE VERTICAL STAB.
